Integralungleichungen aus der Hilbertraum-Theorie.

U. Abel

Elemente der Mathematik (1983)

  • Volume: 38, page 144-152
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Abel, U.. "Integralungleichungen aus der Hilbertraum-Theorie.." Elemente der Mathematik 38 (1983): 144-152. <>.

author = {Abel, U.},
journal = {Elemente der Mathematik},
keywords = {integral inequalities; space of integrable functions},
pages = {144-152},
title = {Integralungleichungen aus der Hilbertraum-Theorie.},
url = {},
volume = {38},
year = {1983},

AU - Abel, U.
TI - Integralungleichungen aus der Hilbertraum-Theorie.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 144
EP - 152
KW - integral inequalities; space of integrable functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.